For about a month, i've been having these "fits" where I cannot move my eyes downward. It's like my eyes are stuck looking up! My eyes seem to be trying to roll back into my head, but they don't fully go back into my head. When this happens, it doesn't go away until I sleep, it happens in the evenings, and I get eye pain when it happens. What is this? Please help!
Go to Doctor and get this checked out.
I have this same issue. Whats going on? What doctor do i see?
Are you on abilify? This drug is the cause of my problem that is like yours
i have this same problem!!! it is very very scary, esp when it happens while i'm driving i am forced to pull over. have you found any information on this or been to a doc? i need help too!
I get that too. See an eye doctor. Wow can’t believe someone said they get it from Abilify because I did too. But now I’ve been off of it for days and still get it. I also got it from other mood stabilizers. I also was scared when I got it when I drove and had to pull over, leave my car somewhere and come back for it when the fit was over.
I have the same thing.. and it gets worse after heavy drinking .. it happens in the evenings... help
Does anyone have any updates on the treatment of this?
Look into Oculogyric crisis or acute dystonia, I think I have the same problem and mine only goes away if I take Benadryl and sleep it off. I think it’s because I take lexapro for my depression and anxiety and I am having a reaction. Hope you feel better!
I have this as well and have been experiencing it for three months. I have had an eye health check and my eyes are fine, I have also been checked by my GP and am in good health. I take risperidone, fluoxetine and lanzoprazole daily. My psychiatrist thinks it could be a side effect of the medication and I am waiting for the result of a blood test. Does anyone know if this goes away? It happens in the evening and I struggle to get to sleep with it as my eyes want to be open and looking up. The only way it goes away is once i have slept. I am also getting anxiety with it. Can anyone help please?
hi, i have the same problem but i also give an intense stare to people uncontrollably, please help!
I wanted to post again because I have managed to get sorted. I have been back to my doctors and have been put on Procycledine x3 daily. They said the looking up is involuntarily movements of the eyes caused by the Risperidone. It hasn't happened again since starting them.
Hi... I came here looking to see if I could find answers for my son. He is taking Zyprexa and is having the same issue with his eyes looking upward. It happens late afternoon almost daily. His doctor has added Benztropine to counteract this side effect, but it's not working. I'll ask his doctor about Procycledine. Does anyone have any other solutions you've found to this problem? Thanks!
This is usually caused by medications such as Abilify a girl in the mental hospital I met had the issue it usually happened late afternoon I highly suggest telling a doctor to change medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.